# SDR SIMA20160702001

- Difficulty date: July 2, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N232NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000560
- Aircraft time: 305 hours, 225 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Condition: Blown
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CLIMBING THROUGH FL 210, BLEED 2 LEAK, EICAS MSG, RAN QRH PROCEDURES, MESSAGE EXTINGUISHED.  RETURNED TO DEPARTURE FOR PRECAUTIONARY LANDING.  LANDING WEIGHT WAS 6800 LBS WITH NO EXCESSIVE DESCENT RATE ON TOUCHDOWN.  FOUND RT ENGINE PRECOOLER AFT INTERFACE GASKET BLOWN OUT.  REMOVED AND INSTALLED RT ENGINE PRECOOLER AFT INTERFACE GASKET IAW AMM 38-11-08.  OPS CHECK OF ENGINE BLEED SYS GOOD IAW AMM 36-11-00-710-801-A/500.
